# SDR USAA920080510

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBOARD 262FF, BS 3158/FR 66 - BS 3257/FR 68, -Y1292 TO -Y1732.  REPLACED CABIN FLOORBOARD 262FF, BS 3158/FR 66 - BS 3257/FR 68, -Y1292 TO -Y1732 IAW A320 SRM 51-72-11.
